# SDR DALA2016080305726

- Difficulty date: August 2, 2016
- Submitted: August 3, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.405 INCH CRACK ON HORIZONTAL STABILIZER SKIN UPPER PANEL RT SIDE NEAR TO REAR SPAR PLANE BETWEEN XH=7.234 TO XH= 13.486.  THE SKIN WAS REPLACED AND REPAIRED PER DWG SR09550028 REV.D AND SRM 51-30-2, SRM 51-30-5, SRM 51-30-9, SRM 51-10-3 PAR 14.21.
